World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Communications in Contemporary Mathematics cover

Volume 09, Issue 05 (October 2007)

No Access
A SMASH PRODUCT CONSTRUCTION OF NONLOCAL VERTEX ALGEBRAS
  • Pages:605–637

https://doi.org/10.1142/S0219199707002605

No Access
PERTURBING SINGULAR SOLUTIONS OF THE GELFAND PROBLEM
  • Pages:639–680

https://doi.org/10.1142/S0219199707002575

No Access
RATIONAL BLOW-DOWNS AND NONSYMPLECTIC 4-MANIFOLDS WITH ONE BASIC CLASS
  • Pages:681–690

https://doi.org/10.1142/S0219199707002599

No Access
RIGIDITY OF THE IDENTITY
  • Pages:691–699

https://doi.org/10.1142/S0219199707002563

No Access
MULTIPLE POSITIVE SOLUTIONS OF A ONE-DIMENSIONAL PRESCRIBED MEAN CURVATURE PROBLEM
  • Pages:701–730

https://doi.org/10.1142/S0219199707002617

No Access
POROUS MEDIUM FLOW IN A TUBE: TRAVELING WAVES AND KPP BEHAVIOR
  • Pages:731–751

https://doi.org/10.1142/S0219199707002587

No Access
EXPONENTIAL DECAY OF THE SOLUTIONS FOR NONLINEAR BIHARMONIC EQUATIONS
  • Pages:753–768

https://doi.org/10.1142/S0219199707002629